Since hitting my 40,s my period as changed... like many on here really heavy bleeding... having to change every two hours... migraines before period begins. This medication as slowed down my bleeding which is fine... but feel very drained and get stomach cramps more so then I did before... and the odd headache... while on the medication. Today is the first time iv had a day of work because of my periods.. feel so crap... anyone feeling like this ???
No responses have yet been posted. Add your response to this question.
- Tranexamic Acid Information for Consumers
- Tranexamic Acid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tranexamic Acid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2009 • 1 answer
Posted 13 May 2012 • 1 answer
Posted 1 Feb 2013 • 2 answers
Posted 13 Oct 2016 • 0 answers
Posted 28 Jan 2018 • 0 answers